# SDR SWAA090049

- Difficulty date: January 5, 2009
- Submitted: January 7, 2009
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- Aircraft time: 78,333 hours, 46,262 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31591478
- Part serial: 1912A
- Condition: Faulty
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND R1 DOOR EMERGENCY EVACUATION SLIDE TWISTED DURING DEPLOYMENT TEST.  REMOVED AND REPLACED SLIDE PER MM.
